Interpolating sequences on analytic besov type spaces

Nicola Arcozzi, Daniel Blasi, Jordi Pau

Research output: Contribution to journalArticleResearchpeer-review

17 Citations (Scopus)


We characterize the interpolating sequences for the weighted analytic Besov spaces Br(s), defined by the norm 1 <p <∞ and 0 <s <1, and for the corresponding multiplier spaces M(Bp(s)).
Original languageEnglish
Pages (from-to)1281-1318
JournalIndiana University Mathematics Journal
Issue number3
Publication statusPublished - 7 Sep 2009


  • Besov spaces
  • Carleson measures
  • Corona problems
  • Interpolating sequences

Fingerprint Dive into the research topics of 'Interpolating sequences on analytic besov type spaces'. Together they form a unique fingerprint.

Cite this